# SDR CA121115013

- Difficulty date: May 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwc PT6A67AG
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Second Stage
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

LOUD BANG , METALLIC PARTICLES AND WHITE SMOKE EXITED FROM EXHAUST. 1EA 2ND STAGE PT BLADE FOUND FRACTURED DUE TO THINNER AIRFOIL SECTION, 27 THOU, AT L/E.  PT2 BLADE- CASTING ISSUE FIELD ACTION.  IT IS PENDING SOME FIELD MFA SINCE THIS IS THE ONLY FAILURE OF ITS KIND TO DATE.
